# SDR C8GA201000034

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT A 2 EA DENTS ON THE RT WING UPPER L/E STA 160 ARE OUT OF LIMITS. CUT OUT DAMAGE, FABRICATED FILLER AND DOUBLER FROM 2024 T3 .050" 2" X 3" & 2.5" X 5.25".  INSTALLED REPAIRS, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
